# SDR AWXA200600067

- Difficulty date: December 19, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C320747
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON INTERCOSTAL AT BS 993, BL 21L AND WL 208.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51-1A1 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW INTERCOSTAL AT BS 993, BL 21L AND WL 208 IAW BOEING 737-300 SRM 51-40-02-0G FIG 12.
